# SDR AALA20060060

- Difficulty date: January 21, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AUS INFLIGHT T1135/21JAN - AFTER TAKEOFF AT 4000 FEET HEARD A LOUD BANG.  RIGHT ENGINE FAILED.  RETURNED TO AUS AND LANDED WITHOUT INCIDENT.  FOUND TURBINE BLADE FAILURE.  REPLACED RIGHT HAND ENGINE PER MCM 71 91 99.  SYSTEM GROUND CHECKED NORMAL OPERATION.
